# SDR SABA980043

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5208 - MYR-RDU - THE MAIN CABIN DOOR CAPTION LIGHT ILLUMINATED.  AIR CREW DIVERTED INTO ILM.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AT ILM WITH NO OTHER PROBLEMS.  DOOR WAS INSPECTED AND FOUND TO BE LOCKING.  CAPTION LIGHT WAS DEFERRED TO MSL 090798-05C.  AIRCRAFT RETURNED TO SERVICE.  (M)
